Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Summability of a class of Fourier series


Author: G. M. Petersen
Journal: Proc. Amer. Math. Soc. 11 (1960), 994-998
MSC: Primary 42.00; Secondary 40.00
MathSciNet review: 0120499
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. G. Lorentz, A contribution to the theory of divergent sequences, Acta Math. 80 (1948), 167–190. MR 0027868
  • [2] G. G. Lorentz, Direct theorems on methods of summability, Canadian J. Math. 1 (1949), 305–319. MR 0032023
  • [3] A. Zygmund, Trigonometrical series, Warsaw, 1935.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00, 40.00

Retrieve articles in all journals with MSC: 42.00, 40.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0120499-2
Article copyright: © Copyright 1960 American Mathematical Society